×

zbMATH — the first resource for mathematics

On the index of nonlocal elliptic operators for the group of dilations. (English. Russian original) Zbl 1213.58016
Dokl. Math. 82, No. 1, 519-522 (2010); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 433, No. 1, 21-24 (2010).
The authors consider a nonisometric case of the index problem for nonlocal elliptic operators associated with actions of discrete groups.
The isometric case was considered in the book by V. E. Nazaikinskij, A. Yu. Savin and B. Yu. Sternin [Elliptic theory and noncommutative geometry. Nonlocal elliptic operators. Operator Theory: Advances and Applications 183. Advances in Partial Differential Equations. Basel: Birkhäuser (2008; Zbl 1158.58013)].

MSC:
58J05 Elliptic equations on manifolds, general theory
58J20 Index theory and related fixed-point theorems on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. E. Nazaikinskii, A. Yu. Savin, and B. Yu. Sternin, Elliptic Theory and Noncommutative Geometry (Birkhauser, Basel, 2008). · Zbl 1158.58013
[2] A. B. Antonevich, Izv. Akad. Nauk SSSR, Ser. Mat. 53(1), 3–24 (1989).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.